# SDR A6WA202112208030

- Difficulty date: December 18, 2021
- Submitted: January 19, 2022
- Operation: Air carrier
- Aircraft: N455AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7848
- Aircraft time: 37,755 hours, 36,588 cycles
- Engine: Ge CF343B1
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: None
- Condition: None
- Stage of operation: DE
- How discovered: V
- Nature of condition: R
- Precautionary procedure: E

## Discrepancy

DURING DECENT RIGHT ENGINE BECAME UNRESPONSIVE AT LOW TO MID POWER  SETTING. WAS ABLE TO SHUT DOWN ENGINE WITH THROTTLE QUADRENT. NO EICAS MSGS PRESENT.  ***AIRCRAFT REMOVED FROM SERVICE***  R/R #2 ENGINE IAW MAINTENANCE TASK CARD 000-71-400-002AW TASK CARD 000-71-400-003AW AND AMM 71-00 OPS CHECK GOOD LEAK CHECK GOOD.     RII QC013
